Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    4
  • views
    8,350

End Of Week 1

Nate16

606 views

Well, it's the end of week one after being on Tazorac and Aczone.

I have experienced No healing in existing acne yet. And I had an initial break out around only where I shave. I guess that It's going to take time to get rid of the acne I have because most of it is just dark marks on one side of my face. The bad thing is, school starts in 5 days. I did not look like this when school ended last year, I was 98% clear. I am hoping for some kind of miracle. Also, the tazorac makes my skin super OILY, which it already is enough. At least I only have to put it on at night. Also I haven't had any of the listed side effects of the Taz or Aczone. I have experience some tingling (Kind of like my face is asleep) 30 minutes after I put tazorac on. I also got extremely drunk last night and forgot to put Tazorac on, I am crossing my fingers that that didn't mess anything up.

I know this is going to take time, I heard you start to see results in 4 weeks.

I would upload pictures, but I am so self conscious about my acne (I've been told it isn't bad at all by numerous people) that I will have to wait until I see some results.



1 Comment


Recommended Comments

Wow I am super excited to hear how tazorac and aczone work. I have never tried either of them. Keep us updated!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×